NRAS
21,805 members25,431 posts

Norning

Hi

I recently began leflunomide (2nd week) and I’ve noticed a couple of odd things and wondered if anyone who takes/ has taken it have had similar experiences.

Firstly, a pins and needles / numbness in my fingertips ( intermittently ), sharp stomach pain ( again intermittently) and a strange smell when I pass urine?

I don’t feel unwell so I’m thinking, these may be relatively normal?

Thanks in advance for any responses

Marie

7 Replies
oldestnewest

Hi Marie, sorry carnt give any advice buy I'd get in touch with Rhymy or GP.,as I believe if it doesn't suit you it's got to be washed out,better safe then sorry.

Kind regards Mike

1 like
Reply

Thanks mike

Marie

Reply

Oops- the should have read “morning!!”

1 like
Reply

Hi Marie,

I agree you should check with your doctor. However, I had the tingling fingers when I started leflunomide. I spoke to the rheumy nurse and they said it was quite a common side effect. It settled down after taking it for a few months. I also had mild stomach upset while on it, but it was more diarrhea/nausea, not sharp pains. I don't remember any issues with urine.

Good luck xx

1 like
Reply

That’s reassuring Katy , re the fingers!

Thanks marie

1 like
Reply

It did not do that to me but we're all different and always best to check with your medical professional. x

Reply

Thank you

Reply

You may also like...